본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Communications of the Korean Mathematical Society ... 28건

  1. [국내논문]   PICARD GROUP OF A SURFACE IN $P^3$   피인용횟수: 1

    Kim, Sung-Ock
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.4 ,pp. 881 - 885 , 1996 , 1225-1763 ,

    초록

    We give the optimal lower bound for the Picard number of certain surfaces in the Noether-Lefschetz locus.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   ON CERTAIN GRADED RINGS WITH MINIMAL MULTIPLICITY  

    Kim, Mee-Kyoung
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.4 ,pp. 887 - 893 , 1996 , 1225-1763 ,

    초록

    Let (R,m) be a Cohen-Macaulay local ring with an infinite residue field and let $J = (a_1, \cdots, a_l)$ be a minimal reduction of an equimultiple ideal I of R. In this paper we shall prove that the following conditions are equivalent: (1) $I^2 = JI$ . (2) $gr_I(R)/mgr_I(R)$ is Cohen-Macaulay with minimal multiplicity at its maximal homogeneous ideal N. (3) $N^2 = (a'_1, \cdots, a'_l)N$ , where $a'_i$ denotes the images of $a_i$ in I/mI for $i = 1, \cdots, l$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   A NOTE ON Z-IDEALS IN BCI-SEMIGROUPS  

    Ahn, Sun-Shin ; Kim, Hee-Sik
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.4 ,pp. 895 - 902 , 1996 , 1225-1763 ,

    초록

    In this paper, we describe the ideal generated by non-empty stable set in a BCI-group as a simple form, and obtain an equivalent condition of prime Z-ideal.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   MINIMUM PERMANENTS ON CERTAIN FACES OF $omega_n$  

    Kim, Si-Ju ; Shin, Jae-Bong
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.4 ,pp. 903 - 916 , 1996 , 1225-1763 ,

    초록

    In this paper we investigate the minimum permanents and minimizing matrices on the faces $\omega(D)$ of $\omega_n$ for two fully indecomposable (0, 1) matrices D which are slight changes of both a convertible matrix and the matrix with zero trace.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   ON TRANSFER THEOREMS FOR FINITE GROUPS   피인용횟수: 1

    Choi, Eun-Mi
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.4 ,pp. 917 - 924 , 1996 , 1225-1763 ,

    초록

    We shall study some transfer theorems of finite groups with respect to a certain commutator subgroup, called "F-commutator" relative to any field F and apply the transfer to the fusion of a group H or to the focal subgroup of H.roup of H.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   ABSTRACT DIFFERENTIATION ON CERTAIN GROUPOIDS  

    Cho, Jung-Rae
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.4 ,pp. 925 - 932 , 1996 , 1225-1763 ,

    초록

    On certain groupoids called LIR-groupoids, one can define abstract definitions of continuity and differentiation of functions. Many properties of this abstract continuity and differentiation have analogy to the ordinary continuity and differentiation of real-valued functions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   NORM AND ESSENTIAL NORM ESTIMATES OF TOEPLITZ OPERATORS ON THE BERGMAN SPACE  

    Choe, Boo-Rim ; Lee, Young-Joo
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.4 ,pp. 937 - 958 , 1996 , 1225-1763 ,

    초록

    On the setting of product of balls we consider Toeplitz operators, with symbols satisfying a certain condition, on the Bergman space. Norms and essential norms of such operators are estimated by means of certain integral quantities.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   ON A STABILITY THEOREM FOR HYPEREXACT OPERATORS  

    Choi, Yong-Bin ; Chung, Choon-Kyung
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.4 ,pp. 959 - 965 , 1996 , 1225-1763 ,

    초록

    In this paper we study the index stability theorem for a bounded linear operator with closed range and extend the Kato's decomposition theorem for an absence of the index.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   ON THE THREE OPERATOR SPACE STRUCTURES OF HILBERT SPACES  

    Shin, Dong-Yun
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.4 ,pp. 983 - 996 , 1996 , 1225-1763 ,

    초록

    In this paper, we show that $\Vert \xi \Vert_r = \Vert \sum_{i \in I}x_i x^*_i \Vert^{\frac{1}{2}}, \Vert \xi \Vert_c = \Vert \sum_{i \in I}x^*_ix_i \Vert^{\frac{1}{2}}$ for $\xi = \sum_{i \in I}x_i e_i$ in $M_n(H)$ , that subspaces as Hilbert spaces are subspaces as column and row Hilbert spaces, and that the standard dual of column (resp., row) Hilbert spaces is the row (resp., column) Hilbert spaces differently from [1,6]. We define operator Hilbert spaces differently from [10], show that our definition of operator Hilbert spaces is the same as that in [10], show that subspaces as Hilbert spaces are subspaces as operator Hilbert spaces, and for a Hilbert space H we give a matrix norm which is not an operator space norm on H.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   ON THE TAYLOR-BOWDER SPECTRUM   피인용횟수: 2

    Jeon, In-Ho ; Lee, Woo-Young
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.11 no.4 ,pp. 997 - 1002 , 1996 , 1225-1763 ,

    초록

    In this paper we extend the Zemanek's characterization of the Browder spectrum for a commuting n-tuple operators in $L(H)$ and show that if $T = (T_1, \cdots, T_n)$ is Browder then there exists an n-tuple $K = (K_1, \cdots, K_n)$ of compact operators and an invertible commuting n-tuple $(S_1, \cdots, S_n)$ for which $T = S + K$ and $S_i K_j = K_j S_i$ for all $1 \leq i, j \leq n$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지